# SDR SWAA2024123171512

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222DF HAS A DAMAGED GIRT BAR INSERT.<[01] PANEL 222DF DAMAGED INSERTS REMOVED & REPLACED IAW SRM 53-00-50-2R-0;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
